Integral Functionals of the Gasser–Muller Regression Function

  • D. Arabidze
  • P. Babilua
  • E. Nadaraya
  • G. A. Sokhadze Iv. Javakhishvili Tbilisi State Univ., Georgia

Abstract

For integral functionals of the Gasser–Muller regression function and its derivatives, we consider the plug-in estimator. The consistency and asymptotic normality of the estimator are shown.
Published
25.04.2015
How to Cite
ArabidzeD., BabiluaP., NadarayaE., and SokhadzeG. A. “Integral Functionals of the Gasser–Muller Regression Function”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 4, Apr. 2015, pp. 435-46, http://umj.imath.kiev.ua/index.php/umj/article/view/1994.
Section
Research articles